# SDR YENA2024051700756

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS INDICATION FOUND ON FWD AND AFT FRAME SEGMENT (1 OF THE EEH 844 CRACK LENGTH 0.270 INCH; (RESOLVED ON W/O: 1301529 TASKCARD: NR-00020) REF AE W/O# 2024-49/1. N/R# 2024-218387. ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 844 IAW EC# A320-52-1144 AND REMOVED AND REPLACED SEGMENTS IAW A320 51-42-11, A320 SRM 51-72-11. ACCOMPLISHED BY AE TECH# 8632015. AE QC INSP# 420.
